# SDR DXTA2009010603469

- Difficulty date: January 16, 2009
- Submitted: July 8, 2009
- Operation: Air carrier
- Aircraft: N346QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800013
- Aircraft time: 3,480 hours, 2,284 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Seal
- Part number: CPO680322
- Condition: Worn
- Location: Mlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT AFTER TAKEOFF.  GEAR HANDLE WAS LOCKED IN THE DOWN POSITION AND WOULD NOT MOVE.  TROUBLESHOT TO NLG STRUT LEAKING AND UNDERSERVICE NOT PROVIDING FULL EXTENSION OF STRUT.  DISASSEMBLED, INSPECTED STRUT.  INSTALLED NEW SEALS AND SERVICED IAW COMPONENT MM 32-20-01.  PERFORMED OPS CHECK OF LANDING GEAR.  ALL OPS CHECKS GOOD. (MLG SEAL KIT CPO680-32-2)
